Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyo

My Condition - I need your suggestions

Ok, so for years I have had mild acne but it's never been that bad. I feel like its been getting a lot worse lately maybe because of overuse of products or who knows. To add insult to injury, not only am I getting more pimples, I also have been getting really dry and flakey skin.

What I use:

- Proactiv Cleanser

- Neutrogena Oil-Free Summer Glow Moisturizer

- Spot treat with Benzaclin (BP and Clindamycin)

- One 35 mg Zinc supplement

- 2 Fish oil supplements

- 1 Multi-Vitamin

- Aloe Vera Gel

- St. Ives Gentle Apricot Scrub (1-2 times a week)

The catch: since I started using the Zinc my pimples have been not as big, but my skin has also become much more dry. I was using a moisturizer that had oil in it, which I didnt know about. Granted my skin was never dry, I stopped using it because the oil is acne-causing.

I don't know if I should stop the Zinc in fear of my skin breaking out more. My multi-vitamin also contains Iodine which I hear is a skin irritant but I couldn't find any others without it.

I work out almost every day whether its going to the gym, playing hockey or playing basketball. All of which make me work up a good sweat. I try to not touch my skin at all.

Any suggestions are not only welcome, but greatly appreciated. Thanks!

Share this post


Link to post
Share on other sites

Hey I tried many things in my past as well....

I think that the best thing you can do is go to a dermatologist and get prescription medication to help your acne. They can prescribe you with what is best for you skin...

Good Luck

Share this post


Link to post
Share on other sites

I have, and they have prescribed me with Benzclin, Retin-A, and Differin.

The Benzaclin is the only one that didn't make my skin worse, and it helped greatly for a while but isnt quite as good as it used to be.

Share this post


Link to post
Share on other sites

will stopping the Zinc make me break out? I feel like it hasn't really helped that much and is drying me out a lot. Plus one night I went out partying and took it and it make me get really sick (did drink a lot too haha). Any suggestions would be great.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×